Commentationes Mathematicae

Commentationes Mathematicae (Prace Matematyczne) is an international journal for mathematical research. Its main area of interest includes functional analysis, operator theory, approximation theory, differential and functional equations, theory o real functions, measure and integration theory, theory of complex functions and analytic number theory. However, outstanding papers from other areas of mathematics are also considered for publication.

Vol 56, No 2 (2016)

Table of Contents

Musielak−Orlicz−Sobolev spaces on arbitrary metrique space
Akdim Youssef, Noureddine Aissaoui, My Cherif Hassib 169−183
Some generalized double lacunary Zweier convergent sequence spaces
Kuldip Raj, Suruchi Pandoh 185−207
On second \(\kappa\)-variation
Jurancy Josefina Ereú, Lorena Maria Lopez, Nelson José Merentes 209−224
Characterization of inclusion among Riesz−Medvedev variation spaces
Wadie Aziz, Tomás Ereú 225−237
Copies of \(\mathbb R^{\mathbb N}\) in F-lattices
Witold Wnuk 239−242
A note on the order of polynomial-like iterative equations
Szymon Draga 243−249
Center of the algebra of functions on the quantum group \(\mathrm{SU}_q(2)\) and related topics
Jacek Krajczok, Piotr Sołtan 251−272
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS

Creative Commons License
This work is licensed under a Creative Commons Attribution 3.0 License.

Print ISSN: 2080-1211, Online ISSN: